# SDR GLBA20100818B

- Difficulty date: August 18, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N210GL
- Make and model: Beech 1900D
- Aircraft serial: UE210
- Aircraft time: 29,321 hours, 36,066 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Sys
- Condition: Leaking
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

OVERWHELMING ODORS OF JET FUEL PRESENT IN CABIN COCKPIT EXTREMELY BAD TO A POINT OF BEING NAUSEATING AND AFFECTING SAFETY SLOW DRIP UNDER RT NACELLE DIFFERENT AREA THAN REPAIR.
